# SDR R61A201711190851

- Difficulty date: November 19, 2017
- Submitted: November 19, 2017
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000039
- Aircraft time: 31,574 hours, 20,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX CHECK - CORROSION AFT CABIN LT HAND SIDE OF CENTER FLOOR GUSSET BETWEEN FR 87 AND FR 88 AS MARKED. REMOVED AND REPLACED CENTER FLOOR GUSSET BETWEEN FR 87 & 88 REF SRM 51-40-08.
